# SDR 2005UALA00128

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 42,814 hours, 30,481 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FRAME CRACKED AT FWD LOWER STOP.    MANUFACTURED AND INSTALLED REPAIR ANGLE DOUBLER.
